# SDR AALA202508190359

- Difficulty date: August 17, 2025
- Submitted: August 19, 2025
- Operation: Air carrier
- Aircraft: N989NN
- Make and model: Boeing 737823
- Aircraft serial: 33338
- Aircraft time: 27,358 hours, 11,612 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sliding Window
- Condition: Out Of Position
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: R2 WINDOW SHWOING DAYLIGHT AND IS EXTREMELY LOUD. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT ORD. FOUND R2 WINDOW UPPER ROLLER OUT OF TRACK. INSPECTED WINDOW SEAL, ROLLS AND TRACK, PER AMM 56-11-00-200-803. NO DAMAGE FOUND. REINSTALLED WINDOW IN TRACK, PER AMM 56-12-11-400-801. WINDOW OPERATIONAL CHECKS NORMAL. PRESSURIZED AIRCRAFT AND NO LEAKS NOTED.
